# SDR CA130419008

- Difficulty date: April 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: C6WM174127
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RECEIVING INSPECTION DEPARTMENT HAS FOUND, SOME TRACE AMOUNTS OF SURFACE CORROSION, IN 1 BORE OF THE C6WM1741-27 PIN, WING TO FUSE ATTACHMENT.  REAR SPAR.  MFG IS CONTINUING TO INVESTIGATE.
